MathSciNet Relay Station
MathSciNet bibliographic data
MR131437 13.15
Matlis, Eben Some properties of Noetherian domains of dimension one. Canad. J. Math. 13 1961 569–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement